# SDR DALA2016033102539

- Difficulty date: March 30, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N366NW
- Make and model: Airbus A320-212
- Aircraft serial: 981
- Aircraft time: 51,796 hours, 23,635 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Frames 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LOWER SILL AT AFT GALLEY AREA ON STR 23L BETWEEN FRAME 66 TO FRAME 68.  REPLACED LOWER SILL AT AFT GALLEY AREA ON STR 23L BETWEEN FRAME 66 TO FRAME 68 IAW SRM 51-72-11 AND DWG D53480019.
